# SDR CALA2017100603526

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 60,073 hours, 23,420 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Part number: D31865309
- Part serial: 6345
- Condition: Delaminated
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLIDE, LOWER AFT CORNER DELAMINATED.  R & R THE LT WING ESCAPE SLIDE IAW AMM 25-62-42-000-001-A.  OPS CHECKED GOOD IAW AMM 33-51-00-710-001-A.
